# SDR CALA2013080590142

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE SKIN GOUGED AT BS 685.  REMOVED DAMAGE AND FOUND OUT OF LIMITS IAW SRM 53-00-01.  BLENDED OUT DAMAGE IAW SRM 51-10-02.   INSTALLED DOUBLER IAW SRM 53-00- 01, REPAIR NR 3.   MAJOR REPAIR.
